# SDR SWIA200922784

- Difficulty date: August 5, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 17,016 hours, 13,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 ANGLE CLIP CRACKED.  (C CHECK)  REPLACED PER SRM.
